EconPapers    
Economics at your fingertips  
 

Bifurcation analysis of an endogenous growth model

William Barnett () and Taniya Ghosh ()

The Journal of Economic Asymmetries, 2013, vol. 10, issue 1, 53-64

Abstract: This paper analyzes the dynamics of a variant of Jones (2002) semi-endogenous growth model within the feasible parameter space. We derive the long-run growth rate of the economy and do a detailed bifurcation analysis of the equilibrium. We show the existence of codimension-1 bifurcations (Hopf, Branch Point, Limit Point of Cycles, and Period Doubling) and codimension-2 (Bogdanov–Takens and Generalized Hopf) bifurcations within the feasible parameter range of the model.

Keywords: Bifurcation; Jones growth model; Hopf; Inference robustness; Dynamics; Stability (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1703494913000066
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Bifurcation Analysis of an Endogenous Growth Model (2013) Downloads
Working Paper: Bifurcation Analysis of an Endogenous Growth Model (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:joecas:v:10:y:2013:i:1:p:53-64

Access Statistics for this article

The Journal of Economic Asymmetries is currently edited by A.G. Malliaris

More articles in The Journal of Economic Asymmetries from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-01-16
Handle: RePEc:eee:joecas:v:10:y:2013:i:1:p:53-64